Evolution Equations and Control Theory (EECT)

Invariance for stochastic reaction-diffusion equations
Pages: 43 - 56, Issue 1, June 2012

doi:10.3934/eect.2012.1.43      Abstract        References        Full text (409.6K)           Related Articles

Piermarco Cannarsa - Dipartimento di Matematica, Università di Roma "Tor Vergata", Via della Ricerca Scienti ca 1, I-00133 Roma, Italy (email)
Giuseppe Da Prato - Scuola Normale Superiore di Pisa, Piazza dei Cavalieri 7, I-56125 Pisa, Italy (email)

1 S. Agmon, "Lectures on Elliptic Boundary Value Problems," Prepared for publication by B. Frank Jones, Jr. with the assistance of George W. Batten, Jr., Van Nostrand Mathematical Studies, No. 2, D. Van Nostrand Co., Inc., Princeton, NJ-Toronto-London, 1965.       
2 P. Cannarsa and G. Da Prato, Stochastic viability for regular closed sets in Hilbert spaces, Rend. Lincei Math. Appl., 22 (2011), 1-10.
3 S. Cerrai, Stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term, Probab. Theory Related Fields, 125 (2003), 271-304.       
4 G. Da Prato and J. Zabczyk, "Stochastic Equations in Infinite Dimensions," Encyclopedia of Mathematics and its Applications, 44, Cambridge University Press, Cambridge, 1992.       
5 G. Da Prato and J. Zabczyk, "Second Order Partial Differential Equations in Hilbert Spaces," London Mathematical Society Lecture Notes, 293, Cambridge University Press, Cambridge, 2002.       
6 L. Evans and R. Gariepy, "Measure Theory and Fine Properties of Functions," Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1992.       
7 D. Grieser, Uniform bounds for eigenfunctions of the Laplacian on manifolds with boundary, Comm. Partial Differential Equations, 27 (2002), 1283-1299.       
8 S. Peszat and J. Zabczyk, Strong Feller property and irreducibility for diffusions on Hilbert spaces, Ann. Probab., 23 (1995), 157-172.       

Go to top